# SDR 07FDEA00297

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Bs 620 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 620 BETWEEN STR S-3L AND S-4L UPPER SILL TO FRAME SPLICE AREA HAS 2.  MISDRILLED HOLES AND 1 OVER CHAMFERED HOLE (VIEW FROM AFT SIDE) COMPLIED WITH EA NR 7-5310-106977 (WRI53108462) AND AAR WO NR 11701/2400/0004  PART 1, ITEM 1 THRU 10 ACCOMPLISHED.  FINAL EA WO NR 53108484/ EA NR 7-5310-106977 ALSO COMPLIED WITH.
